# SDR ABXA030154

- Difficulty date: March 25, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N902AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47426
- Aircraft time: 54,861 hours, 58,438 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 59203031
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 30 HEAVILY PITTED AT FS 756.  REPAIRED AREA IAW DC-9 SRM 53-01.
